You can add me to the list. Feb 2012, diagnosed with hypothyroidism, and its been downhill ever since. First allergic reaction was constant cough and asthma attacks. It lasted a couple of weeks and disappeared. Shortly after, it was hives, mostly on my chest, neck, and ear. Got off synthroid and went on Armour - no change. Went to a dermatologist who sent me to an allergist. He took blood tests, which showed nothing; and now I'm on antihistimines. Still have hives. From the list of comments, no one has a cure or a suggestion on how to even find one. Am I wrong?
There can be multiple possible causes for hives. Since you were diagnosed as hypothyroid, I thought of a couple of possibilities related to that diagnosis. The first one was the med itself, but you already checked that one. The other one is that we have had some members in the past that reported having hives apparently related to the thyroid antibodies associated with Hashimoto's Thyroiditis. When you were diagnosed, were you tested for the thyroid antibodies? Those tests are TPO ab and TG ab.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.